ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Bharali, Gautam and Gorai, Sushil (2011) Uniform algebras generated by holomorphic and close-to-harmonic functions. In: Proceedings of the American Mathematical Society, 139 (6). pp. 2183-2189.

Gorai, Sushil (2011) Local polynomial convexity of the union of two totally-real surfaces at their intersection. In: Manuscripta Mathematica, 135 (1-2). pp. 43-62.

This list was generated on Wed Nov 26 19:07:37 2014 IST.